Mirtazapine - did any one suffer with restless legs after taking 15mg of this drug?

Answers (2)

24 Apr 2012

I suffer with RLS, have not personally taken Mirtazapine but what what I could find, there is a small percentage of people who do have RLS as a side effect. Maybe this side effect will lessen in time.

Votes: +0

5 Sep 2012

Yes! I was prescribed the same amount (15mg) and every time I took it I had restless legs. I stopped taking mirtazapine after about a week because of the sides but I occasionally would take it for insomnia. I even broke the pill into about 1/8th's for this purpose and still had restless legs about an hour after taking it. I had RLS when I was younger but haven't had it in years but I definitely know what it is and the only time I get it now is after I take mirtazapine.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Hypervitaminosis B? Any harm in taking Excess (Weekly) injections of B1+B6+B12 injections? It is the

... only medicine that gives temporary relief to severe restless legs syndrome

0 answers 8 Feb 2010

Does anyone have Restless arm syndrome - what medicine do you take?

... my psychiatrist gave me clonazepam for restless leg syndrome over 7 years ago and when I was able to speak with a neurologist from the VA Sleep ...

7 answers 29 Aug 2010

Restless Legs Syndrome - Could celexa cause restless leg syndrome?

I've been taking it for 4 weeks. I've also been taking levothyroxyn for a few months and recently started celexa for my anxiety and ...

3 answers 8 Aug 2012

Has anyone ideas about overcoming restless leg syndrome?

I find when I've driven in heavy traffic for a long time,constantly stopping and starting I seem to suffer from restless legs at night. I walk ...

1 answer 22 Mar 2014

Restless legs medications?

I know people respond differently to meds. But I am interested in what works for most. I have restless legs and now insomnia. Can anyone make ...

4 answers 26 Oct 2014